Euclid's Elements


 

论文和预印本

zbMATH Author ID: li.wen-wei

MR Author ID: 931969

ORCID iD iconorcid.org/0000-0001-6001-9182


以下罗列已发表的论文和预印本,包括会议论文和为它人文章撰写的附录。由于 arXiv 上的版本可能较旧,建议尽量点选 DOI 链接以下载期刊版本。

  • Variations on themes of Sato arXiv:2004.12851 已提交. 基于在第一届 JNT Biennial Conference 上的报告.
  • Generalized zeta integrals on certain real prehomogeneous vector spaces arXiv:1912.00809 已提交
  • On the regularity of D-modules generated by relative characters arXiv:1905.08135 将刊于 Transformation Groups
  • Contragredient representations over local fields of positive characteristic doi:10.2140/ant.2019.13.1197 arXiv:1802.08999 Algebra & Number Theory (2019), no. 5, 1197-1242.
  • Stable conjugacy and epipelagic L-packets for Brylinski-Deligne covers of \( \text{Sp}(2n) \) doi:10.1007/s00029-020-0537-0 arXiv:1703.04365 Selecta Mathematica (New Series), Vol. 26, (2020), no. 1.
  • (与 Wee Teck Gan 合作)The Shimura-Waldspurger correspondence for Mp(2n) doi:10.1007/978-3-319-94833-1_6 arXiv.1612.05008 刊于 Geometric Aspects of the Trace Formula, Müller, Shin, Templier (Eds.). Simons Symposia. Springer (2018), pp.183-210. 顺带改正了 arXiv:0906.4053 中 Déf 5.9 的一个笔误.
  • Towards generalized prehomogeneous zeta integrals doi:10.1007/978-3-319-95231-4_6 arXiv:1610.05973 刊于 Relative aspects in representation theory, Langlands functoriality and automorphic forms. Springer Lecture Notes in Mathematics, Vol. 2221, CIRM Jean-Morlet Chair Subseries (2018), pp. 287-318.
  • Zeta integrals, Schwartz spaces and local functional equations doi:10.1007/978-3-030-01288-5 arXiv:1508.05594 Springer Lecture Notes in Mathematics. Volume 2228 (2018). 正式发表版本需要 [勘误表].
  • Spectral transfer for metaplectic groups. I. Local character relations doi:10.1017/S1474748016000384 arXiv:1409.6106 mathscidoc:1703.29001 Journal of the Institute of Mathematics of Jussieu. Vol 18, Issue 1, 2019, pp. 25-123.
  • Some remarks on the automorphic spectrum of the inner forms of \( \text{SL}(N) \), 收录于《京都大学数理解析研究所講究録》, No. 1871, "保型表現とその周辺", Atsushi Ichino (市野篤史) 主编 (2013). 灌水文章.
  • Basic functions and unramified local L-factors for split groups doi:10.1007/s11425-015-0730-4 arXiv:1311.2434 Science China: Mathematics. Vol 60, No. 5, 2017, pp.777–812.
  • La formule des traces stable pour le groupe métaplectique: les termes elliptiques doi:10.1007/s00222-015-0577-9 arXiv:1307.1032 Inventiones Mathematicae. Vol 202, Issue 2, 2015, pp.743-838. 包含对早先文章的一些小修正 (见 Remarque 2.3.1).
  • On the R-groups of the inner forms of \( \text{SL}(N) \): a summary, 收录于 Proceedings of the International Conference on Geometry, Number Theory and Representation, Jae-Hyun Yang (梁在賢) 主编, pp.125-152 (2013), ISBN 978-89-88615-35-5.
  • (与周国晖合作) Dual R-groups of the inner forms of \( \text{SL}(N) \) doi:10.2140/pjm.2014.267.35 arXiv:1211.3039 Pacific Journal of Mathematics. Vol 267, No. 1, 2014, pp.35–90.
  • La formule des traces pour les revêtements de groupes réductifs connexes. IV. Distributions invariantes doi:10.5802/aif.2915 arXiv:1209.4156 Annales de l'Institut Fourier, Tome 64, no. 6, 2014, pp.2379-2448.
  • On a pairing of Goldberg-Shahidi for even orthogonal groups doi:10.1090/S1088-4165-2013-00435-1 arXiv:1203.4714 Representation Theory, Vol 17, 2013, pp.337-381.
  • La formule des traces pour les revêtements de groupes réductifs connexes. III. Le développement spectral fin, Mathematische Annalen. Vol 356 (3), 2013, pp.1029-1064. doi:10.1007/s00208-012-0867-0 arXiv:1107.2220
  • La formule des traces pour les revêtements de groupes réductifs connexes. II. Analyse harmonique locale arXiv:1107.1865 Annales scientifiques de l'ENS 45, fascicule 5 (2012).
  • Le lemme fondamental pondéré pour le groupe métaplectique doi:10.4153/CJM-2011-088-1 arXiv:1006.4780 Canadian Journal of Mathematics, Vol 64 (3), 2012, pp.497-543.
  • La formule des traces pour les revêtements de groupes réductifs connexes. I. Le développement géométrique fin doi: 10.1515/crelle-2012-0015 arXiv:1004.4011 Journal für die reine und angewandte Mathematik. Issue 686 (2014), pp.37-109.
  • Transfert d'intégrales orbitales pour le groupe métaplectique doi:10.1112/S0010437X10004963 arXiv:0906.4053 Compositio Mathematica 147 (2011), 524-590.

为他人文章撰写的附录

  • (与 Thomas Rüd 合作)文章 Jeff Achter, Salim Ali Altug, Julia Gordon, "Counting abelian varieties over finite fields via Frobenius densities" 的附录 arXiv:1905.11603
  • (附录) Appendix: A comparison of basic functions, to the paper "On generalized Fourier transforms for standard \(L\)-functions" by F. Shahidi doi:10.1007/978-3-319-94833-1_12 arXiv:1710.06841 刊于 Geometric Aspects of the Trace Formula, Müller, Shin, Templier (Eds.). Simons Symposia. Springer (2018), pp.395-404.